Published Article ams.org/mathscinet:MR1328132 (96d:82041)


Quantum Langevin equation from forward-backward path integral


Kleinert, H. ; Shabanov, S. V.

Published in: Phys. Lett. A
Vol.: 200    Num./Issue: 3-4
Pages: 224--232
ISSN: 0375-9601
Year: 1995

Web-Page: http://dx.doi.org/10.1016/0375-9601(95)00169-4
Language: eng

Total numbers of views: 618
Numbers of unique views: 260
 Record created 2010-09-28, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)